# SDR 08FDEA02466

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842016
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE STA 190 STR 27L REPAIR DOUBLER HAS SKIN BULGES AND DENTS.  CUTOUT DAMAGED AREA DIMS 1 1/4 INCH BY 1 1/2 INCH IAW SRM 53-10-3 FIG 5.  FABRICATED DOUBLER REPAIR USING 2024-T3 .050 PO NR 9006288 DIMS 10 1/2 INCH BY 13 1/2 INCH AND FILLER USING 2024-T3 .040 PO NR 9007107 DIMS 1 1/4 INCH BY 1 1/2 INCH IAW SRM 53-30-2 FIG 1, 53-30-3 FIG 3.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
